# SDR SWAA2024091637923

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 16,241 hours, 7,481 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE STRUT AFT HEAT SHIELD SKIN HAS A LARGE CRACK #2 ENGINE STRUT AFT HEAT SHIELD SKIN HAS A LARGE CRACK REF. SRM 54-50-70-1A-3 ALLOWABLE DAMAGE LIMITS 4(B)<[01] REPAIRED #2 ENG AFT FAIRING PLUME SUPPRESSOR PER SRM 54-50-70-2R-7. DVI REQUIRED EVERY 30 DAYS FOR 3 MONTHS THEN 120 DAYS AFTER 3 MONTHS.;[02] VERIFIED C/A #1
